• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Aftermath weeks of high anxiety.

courttt18

courttt18

Member
Joined
Jan 23, 2020
Messages
13
Location
Wales
(Repost because I forgot tags AGAIN. If the other one could be deleted and not this one that would be appreciated 😅)

Hi all,

I came off Mirtazapine a few weeks ago, ever since I’ve had progressively worse anxiety. By anxiety I mean sitting there shaking, heart beating fast, shortness of breath etc etc all day everyday for the past few weeks. My mind has been incredibly scary. This was most likely brought on by meds withdrawals (Plus doctors advising me to come off a little too fast?).

I then started venlafaxine almost a week ago, which then started it up again after a day of rest. This time I really can’t eat, only forcing myself once a day to take the med, only a few hours a night of sleep, can’t concentrate on a thing. Plus side effects of new meds. In conclusion the last few weeks have been hell lol.

However although I still can’t eat or sleep, the anxiety is very slowly calming down, the nights are still hard but it’s easier in the day now.
BUT today I’ve woken up feeling like I have a hangover. My whole body kills, even though I’ve really just been in bed for the last however long. I keep having shooting pains everywhere and it’s still hard to breath especially since my chest hurts. My throat also kills, I can’t talk well and I have a small cough. I know anxiety takes a huge toll on your body and it’s probably just catching up to me. But the anxiety part of me is scared my body is preparing for a stroke or something silly like that. It’s even going to places like the Coronavirus as embarrassing as that sounds. I don’t dare to google stroke symptoms this time in fear of triggering more anxiety.
I know I should maybe talk to a doctor about this but I’m highly agoraphobic and it isn’t always easy for me.

So. Has anybody else had this? Are these aftermath symptoms normal? Anything is appreciated. Thank you so much if you read through this! ❤
 
Schitzoaffective007

Schitzoaffective007

ACCOUNT CLOSED
Joined
Jan 17, 2020
Messages
172
Location
Florida USA
Go to the doctor..maybe he'll put you on a benzo. Benzodiazapines work for many people...
 
Top